# SDR CALA2014110501425

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 36,447 hours, 12,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMER LIGHT ON OVERHEAD BIN BETWEEN ROWS 11 & 12 ABC IS INOPERATIVE.  RELAMPED EMER LIGHT AT ROW 11 & 12 ABC BINS.  OPERATIONS CHECKED GOOD IAW AMM 33-51-03.
